Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Flow in planar graphs with multiple sources and sinks

Gary L. Miller and Joseph Naor. Flow in planar graphs with multiple sources and sinks. SIAM Journal on Computing, 24:1002–1017, 1995.

Download

[PDF]1.3MB  

Abstract

(unavailable)

BibTeX

@Article{MillerNaor95,
  author = 	 {Gary L. Miller and Joseph Naor},
  title = 	 {Flow in planar graphs with multiple sources and sinks},
  journal = 	 {SIAM Journal on Computing},
  year = 	 {1995},
  OPTkey = 	 {},
  volume = 	 {24},
  OPTnumber = 	 {},
  pages = 	 {1002--1017},
  OPTmonth = 	 {},
  OPTnote = 	 {},
  OPTannote = 	 {},
  bib2html_rescat = {Parallel Algorithms,Graph Algorithms,Planar Graph Algorithms}, 
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Oct 12, 2017 21:03:46